Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 74, NWS JSJ
NWS JSJ issued this flash flood warning at Jul 22, 2010, 10:12 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2010, 10:12 PM CDT (03:12 UTC)
- Expired
- Jul 23, 2010, 12:49 AM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
867
WGCA52 TJSJ 230312
FFWSJU
PRC045-105-135-230615-
/O.NEW.TJSJ.FF.W.0074.100723T0312Z-100723T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
1112 PM AST THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
COMERIO
NARANJITO
TOA ALTA
* UNTIL 215 AM AST
* AT 1104 PM AST...RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS RESULTED
IN SIGNIFICANT RISES ON RIO DE LA PLATA AT COMERIO. THE CURRENT
RIVER STAGE IS 11.27 FEET AND RAISING. MOTORISTS DRIVING ALONG THE
RIO DE LA PLATA IN FLOOD PRONE AREAS SHOULD EXERCISE EXTREME
CAUTION. MOVE TO HIGHER GROUND IMMEDIATELY AND NEVER TRY TO CROSS A
FLOODED ROADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1836 6620 1822 6619 1822 6625 1836 6626
$$
MARTINEZ/ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
359
WGCA72 TJSJ 230549
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
149 AM AST FRI JUL 23 2010
PRC045-105-135-230556-
/O.CAN.TJSJ.FF.W.0074.000000T0000Z-100723T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMERIO PR-NARANJITO PR-TOA ALTA PR-
149 AM AST FRI JUL 23 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TOA ALTA...
NARANJITO AND COMERIO MUNICIPALITIES...
AT 1:30 AM AST...USGS SENSORS INDICATED THAT THE LA PLATA RIVER HAD
FALLEN BELOW FLOOD STAGE. WHILE LIGHT TO MODERATE RAINFALL CONTINUES
TO FALL IN THE BASIN...AMOUNTS SHOULD NOT CAUSE ANY SIGNIFICANT
RISES. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 1836 6620 1822 6619 1822 6625 1836 6626
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 8:55 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 22, 8:55 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
955 PM AST THU JUL 22 2010
.UPDATE...AT THE MOMENT THE RAIN BAND FROM WHAT IS NOW TROPICAL
STORM BONNIE IS MOVING OVER EAST CENTRAL PUERTO RICO FROM MANY
MILES SOUTH INTO THE CARIBBEAN. IN THE 23/0050-0056Z FRAMES THE
DOPPLER RADAR SHOWED FIFTY PLUS KNOTS INBOUND AT ABOUT 4800 FEET
48 MILES SOUTH OF THE COAST OF PATILLAS IN WHAT APPEARS TO BE
OUTFLOW FROM A THUNDERSTORM COMPLEX. SINCE THEN IT HAS WEAKENED
BUT COULD STILL PRODUCE DAMAGING WINDS OVER SOUTHEAST PUERTO RICO.
THE NEXT PULSE OF RAIN MAY ALSO BE ENOUGH TO PUT SEVERAL RIVERS IN
FLOOD INCLUDING THE PATILLAS...RIO DE LA PLATA IN AIBONITO...RIO
CAYAGUAS AND THE RIO GRANDE DE LOIZA IN CAGUAS. AS A PRECAUTION
SEVERAL GATES ON THE CARRAIZO DAM HAVE ALSO BEEN OPENED AND WILL
RELEASE ABOUT 12 CUBIC KFT OF WATER IN RIO GRAND DE LOIZA
DOWNSTREAM. FOR THIS REASON THE FLASH FLOOD WATCH WAS UPDATED TO
REFLECT A CHANGE IN THE FOCUS OF THE WATCH.
&&
.DISCUSSION...ALTHOUGH THERE ARE SOME INDICATIONS THAT RAIN WILL
BEGIN TO WEAKEN NOW...THERE IS STILL CONSIDERABLE CONVECTION
UPSTREAM FROM PUERTO RICO IN FLOW THAT HAS TURNED NEARLY
SOUTHERLY. THE RADAR ALSO SHOWS CONSIDERABLE BACKING WITH HEIGHT
IN THE WINDS WHICH HAVE CONTINUED TO SPIN UP VORTICES. MODELS
INDICATE THAT SOME OF THIS RAIN WILL STILL BE WITH US...AND LIKELY
OVER EASTERN PUERTO RICO AFTER 6 AM...AND HAVE KEPT GOOD POPS IN
THE AREA THROUGH NOON FRIDAY. THE ECMWF FORECAST FOR 850 MB RH HAS
HARDLY CHANGED FROM THE HIGH VALUES IT WAS FORECASTING OVER
EASTERN PUERTO RICO FOR FRIDAY AT 12Z FROM YESTERDAY. MIMIC
PRODUCT SHOWS THE EDGE OF MUCH DRIER AIR AROUND 61 OR 62 DEGREES
WEST LONGITUDE AND THIS SHOULD BEGIN TO MOVE OVER THE U.S. VIRGIN
ISLANDS BY 23/12Z AND PUERTO RICO BY 23/16Z. BUT THAT MAY NOT BE
IN TIME TO PREVENT SOME FAIRLY ACTIVE CONVECTION OVER NORTHWEST
PUERTO RICO LATE MORNING OR EARLY AFTERNOON. THEREFORE HAVE RE-
INSTATED 50 PERCENT POPS THERE. OTHERWISE VERY FEW CHANGES TO THE
LONG TERM GRIDS. WILL STAY WITH THE FLASH FLOOD WATCH FOR ALL OF
MAINLAND PUERTO RICO IN CASE BAND BEGINS TO FOLLOW THE MOTION OF
TROPICAL STORM BONNIE WHICH IT MOVING NORTHWEST AT 14 MPH.
&&
.AVIATION...
MVFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS TIST...TIST AND
TJPS THROUGH AT LEAST 23/08Z. VFR CONDITIONS ARE EXPECTED TO
PREVAIL ELSEWHERE AT LEAST THROUGH 23/12Z. HOWEVER...LIGHT SHOWERS
ARE POSSIBLE ACROSS TJSJ OVERNIGHT. LATEST 00Z TJSJ SOUNDING
INDICATED SOUTHEAST WINDS OF 10 TO 15 KTS FROM THE SURFACE UP TO
15K FEET...BECOMING EASTERLY THROUGH 25K FEET. MOUNTAIN
OBSCURATIONS WILL CONTINUE THROUGH 23/12Z.
&&
.PREV DISCUSSION... /ISSUED 530 PM AST THU JUL 22 2010/
UPDATE...CONSIDERABLE CONVECTION DEVELOPED SOUTH OF WESTERN
PUERTO RICO JUST OUTSIDE OF THE FORECAST AREA AND MOVED NORTHWEST.
BANDS OF SHOWERS AND THUNDERSTORMS FORMED...SOME WHICH CONTAINED
MESO CYCLONES AND MOVED OVER THE WESTERN PORTION OF THE ISLAND
THIS BAND WAS IDENTIFIED AS ONE OF THE TRAILING BANDS OF TROPICAL
DEPRESSION THREE WHICH IS NOW NORTHWEST OF PUERTO RICO AND NORTH
OF EASTERN CUBA. THIS BAND IS EXPECTED TO CONTINUE TO SPREAD
SHOWERS AND THUNDERSTORMS OVER THIS ISLAND THIS EVENING AND SOME
OF THE RAIN MAY BE SUFFICIENT TO CAUSE FLOODING. AT PRESENT A
LARGE MASS OF ACTIVE CONVECTION IS MOVING NORTH NORTHWEST INTO
SOUTH CENTRAL PUERTO RICO. SOME OF THE VELOCITY SIGNATURES
INDICATE THAT IT WILL HAVE VERY GUSTY WINDS AS WELL AS A
CONSIDERABLE AMOUNT OF RAIN. EXPECT THAT ANOTHER AREA SPREADING
NORTH INTO VIEQUES WILL REACH PUERTO RICO SOON WITH MORE SHOWERS.
THIS LINE IS NOT AS SOLID SO NOT EVERYONE WILL GET RAIN IN THE
FIRST PASS. BUT EXPECT MORE SHOWERS AND OUTFLOWS TO DEVELOP AS THE
EVENING ADVANCES SO EVERYONE SHOULD GET SOME RAIN. ONLY THOSE
UNFORTUNATE ENOUGH TO BE UNDER REPEAT PASSAGES OF THUNDERSTORMS
WILL GET FLOODING BUT FEEL THE CHANCE IS SUFFICIENT TO JUSTIFY THE
WATCH.
AVIATION...LOW CIGS AND VSBYS WILL PLAGUE THE AREA AND MOUNTAIN
OBSCURATIONS WILL BE WIDESPREAD THROUGH AT LEAST 23/08Z. PERIODS
OF MVFR AND OCNL IFR CONDS POSSIBLE...MAINLY TJPS...TJMZ...BUT TO A
LESSER EXTENT IN TISX...TIST AND TJSJ. SLOWLY IMPROVING IN TNCM AND
TKPK BUT STILL SOME MVFR EXPECTED.
MARINE...MARINERS SHOULD EXPECT LOCALLY HIGHER SEAS IN THE
CARIBBEAN WITH VERY GUSTY WINDS.
PREV DISCUSSION... /ISSUED 354 PM AST THU JUL 22 2010/
SYNOPSIS...MID-UPPER LEVEL HIGH PRESSURE WILL REMAIN IN CONTROL OF
THE AREA THROUGH LATE TONIGHT. HOWEVER...A MOIST SOUTH SOUTHEAST
FLOW WILL MAINTAIN UNSETTLED CONDITIONS THROUGH FRIDAY AFTERNOON.
AN UPPER LOW EAST OF THE LEEWARDS WILL MOVE INTO CARIBBEAN OVER
THE WEEKEND. THE NEXT TROPICAL WAVE WILL BE MOVING ACROSS THE
LOCAL WATERS BETWEEN SUNDAY AND MONDAY
DISCUSSION...AFTER A QUIET MORNING...NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS DEVELOPED ALONG THE SOUTHERN COAST OF
PUERTO RICO. THESE SHOWERS AND THUNDERSTORMS MOVED NORTH AND
AFFECTED THE INTERIOR AND NORTHWEST PORTIONS OF PUERTO RICO.
ALTHOUGH A RELATIVE DRIER TREND IS EXPECTED TO BEGIN TONIGHT...MID
TO UPPER LEVEL CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR ACTIVE
WEATHER THROUGH FRIDAY AFTERNOON. EXPECT SHOWERS AND THUNDERSTORMS
AFFECTING THE LOCAL FORECAST AREA THROUGH FRIDAY AFTERNOON. A MORE
STABLE ATMOSPHERE IS FORECAST TO MOVE ACROSS THE LOCAL REGION ON
SATURDAY.
AVIATION...VCSH TO SHRA OR TSRA CONTINUES TO IMPACT ALL TAF SITES
EXCEPT TKPK AND TNCM. ACROSS THE FORECAST AREA...EXPECT BRIEF MVFR
CONDS FOR TIST...TISX...AND TJSJ. VCTS FOR TJPS...TJBQ AND TJMZ
THROUGH 23/00Z. GUSTY WINDS NOT AS MUCH A FACTOR DURING THIS
FORECAST PERIOD.
MARINE...SEAS WILL CONTINUE TO SUBSIDE TONIGHT BUT WINDS ARE
EXPECTED TO INCREASE ACROSS THE CARIBBEAN WATERS...GENERATING
CHOPPY CONDITIONS MAINLY ACROSS THE CARIBBEAN AND THE MONA
PASSAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 76 85 78 88 / 80 50 60 60
STT 77 88 79 89 / 80 60 50 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CENTRAL INTERIOR-
EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
VI...NONE.
&&
71/12Hazardous weather outlook, Jul 22, 4:51 AM CDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 551 AM AST THU JUL 22 2010 AMZ710>745-PRZ001>013-231015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 551 AM AST THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL AND DIURNAL EFFECTS TO PRODUCE CLOUDINESS...SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND SMALL STREAM FLOODING WILL REMAIN POSSIBLE...WITH THE POTENTIAL FOR FLASH AND RIVER FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL GRADUALLY BECOME SCATTERED BY FRIDAY. DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES IN SMALL STREAMS AND CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT...SPOTTER REPORTS ARE ENCOURAGED. AMZ715-725-VIZ001-002-231015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 551 AM AST THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL AND DIURNAL EFFECTS TO PRODUCE CLOUDINESS...SHOWERS AND A FEW THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN FLOODING WILL REMAIN POSSIBLE...WITH THE POTENTIAL FOR GUT FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL GRADUALLY BECOME SCATTERED BY FRIDAY. URBAN AND GUT FLOODING IS POSSIBLE IN ISOLATED LOCATIONS. .SPOTTER INFORMATION STATEMENT...SPOTTER REPORTS ARE ENCOURAGED.
In the hours before
Special weather statement, Jul 22, 5:19 PM CDT, 4 hours 53 minutes before
PRC009-015-019-025-035-041-043-045-057-063-077-085-095-109-123-129-
151-222315-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
619 PM AST THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 715 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...
BARRANQUITAS...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...PATILLAS...MAUNABO...GUAYAMA...SALINAS AND YABUCOA
AT 614 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER PATILLAS...OR ABOUT 4 MILES NORTHEAST OF
ARROYO...MOVING NORTH AT 15 MPH. THESE THUNDERSTORMS PRODUCING
STRONG WINDS 30 TO 40 MPH OR GREATER. THESE THUNDERSTORMS WILL
CONTINUE TO PRODUCE GUSTY WINDS...HIGH WAVES...DANGEROUS
LIGHTNING...AND LOCALLY HEAVY RAINFALL AT LEAST UNTIL OVERNIGHT
HOURS.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.Special weather statement, Jul 22, 5:42 PM CDT, 4 hours 30 minutes before
PRC009-015-019-025-035-041-043-045-057-063-077-085-095-109-123-129-15
1-222315-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
619 PM AST JUEVES 22 DE JULIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 7:15 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...
BARRANQUITAS...JUNCOS...GURABO...SAN LORENZO...LAS PIEDRAS...
ARROYO...PATILLAS...MAUNABO...GUAYAMA...SALINAS Y YABUCOA
A LAS 6:14 PM AST EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO FUERTES TRONADAS SOBRE PATILLAS...O CERCA DE 4
MILLAS AL NORESTE DE ARROYO...MOVIENDOSE AL NORTE A 15 MPH. ESTAS
TRONADAS PRODUCIRAN VIENTOS FUERTES ENTRE 30 O 40 MPH O MAS. ESTAS
TRONADAS CONTINUARAN PRODUCIENDO VIENTOS EN RAFAGAS...RELAMPAGOS
PELIGROSOS...Y LLUVIA FUERTE LOCALMENTE HASTA POR LO MENOS TARDE EN
LA NOCHE.
LAS LLUVIAS FUERTES PUEDEN INUNDAR AREAS BAJAS Y DE POBRE DRENAJE.
EVITE ESTAS AREAS Y NO CRUCE CARRETERAS INUNDADAS. LOS NIVELES DEL
AGUA EN LOS RIACHUELOS Y RIOS PUEDEN AUMENTAR...POR LO TANTO BUSQUE
TERRENO ALTO Y SEGURO.
RELAMPAGOS INTENSOS HAN SIDO REPORTADOS CON ESTAS TRONADAS. SI SE
ENCUENTRA AFUERA MANTENGASE ALEJADO DE OBJETOS ALTOS Y AISLADOS COMO
ARBOLES. ENTRE A UN LUGAR SEGURO Y EVITE USAR EL TELEFONO A MENOS
QUE SEA UNA EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS
ANTES DE QUE LAS TRONADAS SE ACERQUEN.Special weather statement, Jul 22, 6:02 PM CDT, 4 hours 10 minutes before
PRC007-009-015-019-021-025-029-031-033-035-041-043-045-047-051-057-
061-063-075-077-085-087-095-101-105-107-109-119-123-127-129-133-135-
137-139-143-149-151-230015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
702 PM AST THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 815 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COROZAL...COMERIO...
AIBONITO...AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...
OROCOVIS...NARANJITO...MOROVIS...TOA ALTA...SAN LORENZO...
VILLALBA...TRUJILLO ALTO...VEGA ALTA...LAS PIEDRAS...DORADO...
ARROYO...PATILLAS...MAUNABO...GUAYNABO...CANOVANAS...GUAYAMA...
CAROLINA...JUANA DIAZ...CATANO...SAN JUAN...SALINAS...SANTA
ISABEL...LOIZA...RIO GRANDE...YABUCOA AND TOA BAJA
INCLUDING THE FOLLOWING LOCATIONS
AGUAS BUENAS...AIBONITO...ARROYO...BAIROA...BARRANQUITAS...
BAYAMON...BUENA VISTA...CAGUAS...CAMPANILLA...CAMPO RICO...
CANDELARIA...CANDELARIA ARENAS...CANOVANAS...CAROLINA...
CATANO...CAYEY...GURABO...CELADA...CIDRA...COAMO...COCO...
COMERIO...COQUI...CORAZON...COROZAL...DORADO...GALATEO...
GUAYAMA...GUAYNABO...H. RIVERA COLON...INGENIO...JAUCA...
JOBOS...JUNCOS...LA DOLORES...LAS PIEDRAS...LA FERMINA...
SALINAS...LAS OLLAS...LEVITTOWN...LOIZA...LOS LLANOS...
MARTORELL...NARANJITO...OLIMPO...PAJAROS...PALMAS...PATILLAS...
PLAYITA...RIO GRANDE...TOA ALTA...SAN JOSE...RIO LAJAS...SABANA
SECA...SAN ANTONIO...SAN ISIDRO...SAN JUAN...SAN LORENZO...SANTA
BARBARA...SUAREZ...TOA BAJA...TRUJILLO ALTO...VAZQUEZ...VEGA
ALTA...VIEQUES AND YABUCOA
AT 654 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS STRETCHED FROM SALINAS TO CAROLINA
THAT WAS AT LEAST 20 MILES WIDE IN PLACES AND MOVING NORTHWEST AT
ABOUT 20 MPH. THESE THUNDERSTORMS HAVE 30 TO 45 MPH GUSTS IN THEM.
AREAS NEAR CAYEY AND GURABO COULD LIKELY SEE 40 TO 45 MPH GUSTS
WHILE THE SAN JUAN METRO AREA WILL SEE 30 TO 40 MPH IN PLACES. HEAVY
RAINS ARE ALSO CONTINUING ON THE SOUTH COAST NORTH TO CAYEY AND
CAGUAS. THESE RAINS WILL CONTINUE BEYOND 7:30 PM IN CAYEY BUT WILL
BE OF SHORTER DURATION WHEN THEY ARRIVE IN SAN JUAN AND CAROLINA.
RESIDENTS SHOULD ALSO EXPECT MORE LIGHTNING WITH THESE SHOWERS THAN
HAD PREVIOUSLY. RAINS WILL ARRIVE IN BARRANQUITAS BY 7 PM AND IN
DORADO BEFORE 8 PM AST.Special weather statement, Jul 22, 6:19 PM CDT, 3 hours 53 minutes before
PRC007-009-015-019-021-025-029-031-033-035-041-043-045-047-051-057-06
1-063-075-077-085-087-095-101-105-107-109-119-123-127-129-133-135-137
-139-143-149-151-230015-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
702 PM AST JUEVES 22 DE JULIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 8:15 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COROZAL...COMERIO...
AIBONITO...AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...
OROCOVIS...NARANJITO...MOROVIS...TOA ALTA...SAN LORENZO...
VILLALBA...TRUJILLO ALTO...VEGA ALTA...LAS PIEDRAS...DORADO...
ARROYO...PATILLAS...MAUNABO...GUAYNABO...CANOVANAS...GUAYAMA...
CAROLINA...JUANA DIAZ...CATANO...SAN JUAN...SALINAS...SANTA
ISABEL...LOIZA...RIO GRANDE...YABUCOA Y TOA BAJA
A LAS 6:54 PM AST EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UN AREA DE FUERTES TRONADAS QUE SE EXTENDIAN
DESDE SALINAS A CAROLINA QUE ERA POR LO MENOS 20 MILLAS DE ANCHO IN
ALGUNOS LUGARES...MOVIENDOSE AL NOROESTE A 20 MPH. ESTAS TRONADAS
TIENEN RAFAGAS DE VIENTO DE 30 A 45 MPH. AREAS CERCA DE CAYEY Y
GURABO PUEDEN OBSERVAR RAFAGAS ENTRE 40 Y 45 MPH MIENTRAS QUE EN
AREA METROPOLITANA DE SAN JUAN OBSERVARAN DE 30 A 40 MPH. AGUACEROS
FUERTES CONTINUAN EN LA COSTA SUR DE PUERTO RICO HASTA CAYEY Y
CAGUAS. ESTOS AGUACEROS CONTINUARAN DESPUES DE LAS 7:30 PM EN CAYEY
PERO SERAN DE CORTA DURACION CUANDO LLEGUEN A SAN JUAN Y CAROLINA.
RESIDENTES DEBERIAN ANTICIPAR MAS RELAMPAGOS CON ESTOS AGUACEROS QUE
CON LOS AGUACEROS ANTERIORES. LOS AGUACEROS LLEGUARAN A BARRANQUITAS
PARA LAS 7 PM Y EN DORADO ANTES DE LAS 8 PM AST.Special weather statement, Jul 22, 8:28 PM CDT, 1 hour 44 minutes before
PRC015-035-057-069-085-095-109-123-129-151-230245-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
928 PM AST THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1045 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAYEY...SAN LORENZO...LAS PIEDRAS...ARROYO...PATILLAS...
MAUNABO...GUAYAMA...HUMACAO...SALINAS AND YABUCOA
INCLUDING THE FOLLOWING LOCATIONS
ARROYO...BUENA VISTA...COCO...COQUI...CORAZON...MAUNABO...
EMAJAGUA...GUAYAMA...JOBOS...SALINAS...MARTORELL...OLIMPO...
PALMAS...PATILLAS...PLAYITA AND YABUCOA
AT 920 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS 6 TO 12 MILES SOUTH OF PATILLAS MOVING ABOUT
20 MPH TOWARD THE NORTH. THIS AREA WILL BRING STRONG GUSTY WINDS OF
POSSIBLY 30 TO 45 MPH AND VERY HEAVY RAIN TO THE AREA. IT IS
POSSIBLE THAT FLOOD WARNINGS MAY ALSO HAVE TO BE ISSUED...PLEASE
STAY TUNED TO NOAA WEATHER RADIO.
SNELLSpecial weather statement, Jul 22, 8:35 PM CDT, 1 hour 37 minutes before
PRC015-035-057-069-085-095-109-123-129-151-230245-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
928 PM AST JUEVES 22 DE JULIO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 1045 PM PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CAYEY...SAN LORENZO...LAS PIEDRAS...ARROYO...PATILLAS...
MAUNABO...GUAYAMA...HUMACAO...SALINAS AND YABUCOA
A LAS 920 PM AST EL RADAR DOPPLER INDICO UN AREA DE TRONADAS DE 6 A
12 MILLAS AL SUR DE PATILLAS MOVIENDOSE A ALREDEDOR DE 20 MPH HACIA
EL NORTE. ESTA AREA TRAERA VIENTOS FUERTES CON RAFAGAS DE 30 A 45
MPH Y AGUACEROS BIEN FUERTES. ES POSIBLE QUE AVISOS DE INUNDACIONES
TENGAN QUE SER EMITIDOS...MANTENGASE SINTONIZADO AL RADIO NOAA.
SNELLThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:10 PM CDT | Special Marine Warning | JSJ | 13 min | |
| Jul 22, 8:28 PM CDT | Special Marine Warning | JSJ | 64 min | |
| Jul 22, 8:36 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 22, 9:40 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Jul 23, 11:20 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Jul 23, 12:11 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 23, 12:34 PM CDT | Special Marine Warning | JSJ | 11 min | |
| Jul 23, 12:40 PM CDT | Special Marine Warning | JSJ | 65 min | |
| Jul 23, 1:04 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 23, 3:03 PM CDT | Flash Flood Warning | JSJ | 117 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.